# SDR 2007FA0000956

- Difficulty date: September 19, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N5338C
- Make and model: Cessna 310R
- Aircraft serial: 310R1544
- Engine: Cont IO520*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 50270025
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT MAIN LANDING GEAR WOULD NOT RETRACT INTO WHEEL WELL.  PILOT REPORTED LOUD BANG HEARD AFTER RETRACTING OF GEAR.  WHEN EXTENDING THE GEAR FOR LANDING, THE RT GEAR WOULD NOT INDICATE GREEN BUT WAS VISUALLY CONFIRMED DOWN.  PILOT LANDED WITHOUT INCIDENT AND GREEN LIGHT ILLUMINATED UPON TOUCHDOWN.  INSPECTION OF THE RT GEAR FOUND THE TORQUE TUBE SUPPORT BRACKET ASSY, PN 50270025, BEARING PULLED LATERALLY FROM BRACKET AND ROD END FOR THE UPLOCK PUSH-PULL TUBE BROKEN OFF AT THE TORQUE TUBE ATTACH POINT PN HM4, AND FORWARD TORQUE TUBE ATTACH BOLT, PN NAS146-40, BENT SLIGHTLY.  FAILURE OF THE SUPPORT BRACKET PN 5027002-5 POSSIBLY DUE TO FATIGUE.  (K)
